Skip to Content

Have you ever heard of hair loss associated with the use of plavix?

Responses (2)

Delila 17 Sep 2010

Hi i haven't heard of this, and it is not listed as a known side effect. Is there any other reason for his that you can think of? I would suggest checking with your Dr

Anonymous 17 Sep 2010

I have not heard of such side effect, remember, as they ususally say at the end of the list of side effects "This is not a complete list of side effects and others may occur."

I have researched and have not found any link between hair loss being a side effect of plavix. (at least as listed )

Please click on link below and you will be able to read the side effects listed for consumers and professionals.

https://www.drugs.com/sfx/plavix-side-effects.html

Do contact your doctor and discuss this further.

Take care and have a good weekend.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions